File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Opial-Traple type inequalities for β-partial derivatives

TitleOn Opial-Traple type inequalities for β-partial derivatives
Authors
Keywordsβ-derivative
partial derivative
β-partial derivative
Cauchy-Schwarz inequality
Issue Date2020
PublisherAIMS Press. The Journal's web site is located at https://www.aimspress.com/journal/Math
Citation
AIMS Mathematics, 2020, v. 5 n. 6, p. 5716-5723 How to Cite?
AbstractIn the paper, we introduce a new partial derivative call it β-partial derivatives as the most natural extensions of the limit definitions of the partial derivative and the β-derivative, which obeys classical properties including: continuity, linearity, product rule, quotient rule, power rule, chain rule and vanishing derivatives for constant functions. As applications, we establish some new Opial-Traple type inequalities for the β-partial derivatives.
Persistent Identifierhttp://hdl.handle.net/10722/288094
ISSN
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhao, CJ-
dc.contributor.authorCheung, WS-
dc.date.accessioned2020-10-05T12:07:47Z-
dc.date.available2020-10-05T12:07:47Z-
dc.date.issued2020-
dc.identifier.citationAIMS Mathematics, 2020, v. 5 n. 6, p. 5716-5723-
dc.identifier.issn2473-6988-
dc.identifier.urihttp://hdl.handle.net/10722/288094-
dc.description.abstractIn the paper, we introduce a new partial derivative call it β-partial derivatives as the most natural extensions of the limit definitions of the partial derivative and the β-derivative, which obeys classical properties including: continuity, linearity, product rule, quotient rule, power rule, chain rule and vanishing derivatives for constant functions. As applications, we establish some new Opial-Traple type inequalities for the β-partial derivatives.-
dc.languageeng-
dc.publisherAIMS Press. The Journal's web site is located at https://www.aimspress.com/journal/Math-
dc.relation.ispartofAIMS Mathematics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.subjectβ-derivative-
dc.subjectpartial derivative-
dc.subjectβ-partial derivative-
dc.subjectCauchy-Schwarz inequality-
dc.titleOn Opial-Traple type inequalities for β-partial derivatives-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.3934/math.2020366-
dc.identifier.scopuseid_2-s2.0-85088020452-
dc.identifier.hkuros315729-
dc.identifier.volume5-
dc.identifier.issue6-
dc.identifier.spage5716-
dc.identifier.epage5723-
dc.identifier.isiWOS:000564202100015-
dc.publisher.placeUnited States-
dc.identifier.issnl2473-6988-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats